# SDR UALA2010122204689

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 36,586 hours, 4,479 cycles
- Engine: Pwa PW4090
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Faulted
- Location: Flap Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR2 HAS A FAULT.  FAULT MSG 27-20412.  MAINTENANCE VERIFIED ALTN FLAPS OPERATE NORMALLY PER MEL 2703A.  WORKING WITH FIM 27-52 TASK 804 PG213, FOUND RESISTANCE BETWEEN PINS 4 AND 14 READING 146.5 OHMS INSTEAD OF 56.5 PLUS OR MINUS 5 OHMS. BACKUP RINGS AND SEALANT NO STOCK IAD.  REPLACED RETRACT SOLENOID.  TESTED FLAP PRIMARY CONTROL VALVE, CHECKED GOOD.
